MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE HOLDING TOOL M3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY INC INBONE HOLDING TOOL M3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 200364002
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the holding tool m3 broke off in the tibia tray.A second implant and holding tool was used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that could be confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the visual inspection of returned device confirms the holding tool is broken.The threaded end of the holding tool is broken inside the engaging hole of tibial tray.The fracture pattern of the broken surface suggests brittle fracture.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on investigation, the root cause was attributed to a user related issue.The event was caused by application of higher external forces that contributed to breakage.If any further information is provided, the complaint report will be updated.

Brand Name
INBONE HOLDING TOOL M3
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21712190
Report Number3010667733-2025-00376
Device Sequence Number4539853
Product Code LXH
UDI-Device Identifier00889797030854
UDI-Public(01)00889797030854(11)220920(10)2798597
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200364002
Device Lot Number2798597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale